MAUDE Adverse Event Report: AVANOS MEDICAL, INC. HALYARD; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

AVANOS MEDICAL, INC. HALYARD; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 46042
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
Nasogastric tube was delivered to a patient's home.Upon opening the bag that contained the tube, patient's mother discovered holes on both ends of the tube near the ports.

Brand Name
HALYARD
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key11071839
Report Number11071839
Device Sequence Number11652902
Product Code KNT
UDI-Device Identifier10680651460421
UDI-Public(01)10680651460421
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 12/03/2020
Report Date (Section F) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number46042
Device Catalogue Number40-9366
Device Lot Number30061615
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age2 MO
Event Location Other
Date Report to Manufacturer12/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight3
Date Report Sent to FDA12/03/2020